# SDR MWEA020717

- Difficulty date: November 20, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 67,618 hours, 40,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995791739
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 897 HAS 1 EACH OVERSIZED HOLE IN THE INBOARD CAP LOCATED BETWEEN LONGERON 28 RIGHT AND LONGERON 29 RIGHT HOLE MEASURES .403 INCH DIAMETER.  FABRICATED AND INSTALLED BUSHING.
